By clicking the link(s) above, you will be taken to an external website that is independently operated and not managed by GSK. GSK assumes no responsibility for the content on the website. If you do not wish to leave this website, do not click on the links above.
This product contains acetaminophen; do not take it with other medicines that also contain acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. If you have liver or kidney disease, talk to your doctor before taking acetaminophen. Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.
Real Elderberry, Real Relief
Find relief with the fruity, tart flavor of real elderberries
Taste the fruit of real elderberries
No alcohol in product or in the manufacture
Soothes in seconds with the taste of real elderberries.
Maximum Strength Elderberry Cough + Chest Congestion DM
†Robitussin Naturals are DIETARY SUPPLEMENTS. †Ivy Leaf relieves occasional cough and helps clear mucus associated with hoarseness, dry throat and irritants; non-naturally derived vitamin C (Immune Health gummies) and zinc (Immune Health liquids) support a healthy immune system.*